# SDR KBM2004F00155

- Difficulty date: February 24, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: 350A67674403
- Condition: Malfunctioned
- Location: Horn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HORN SOUNDED IN FLIGHT FOR LESS THAN 1 SECOND.  ROTOR RPM REMAINED STEADY AND NO WARNING LIGHTS ILLUMINATED.  REMOVED AND REPLACED.
